# SDR USAA980474

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 24011/24611
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND DISBONDING 1.5 INCH BY 1.5 INCH AT SEAT AND 16 INCH BY 4.5 INCH STRINGER AT STATION 24011 AND 24611 WITHIN STRINGERS 21A AND 23 ON SKIN.  FILLED CAVITY WITH SEALANT AND APPLIED RIVETS TO DISBOND AREA, PER EA NR 29417E.  (M)
